# SDR PG9R97903

- Difficulty date: October 21, 2004
- Submitted: February 16, 2005
- Operation: General aviation
- Aircraft: N368PA
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- Engine: Pwc PW207E
- System (JASC): 1410 · Hoses and Tubes
- Part: Line
- Part number: 900D3409526105
- Condition: Leaking
- Location: Oil System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TO BE LEAKING A SMALL QUANTITY OF OIL/ REPLACED OIL HOSE ASSY. (K)
